Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 109 | Número 2 | Año 2015
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
Original papers
pág. 257
The reverse order law (ab)#=bƚ(aƚabbƚ)ƚaƚ in rings with involution
D. Mosić, D.S. Djordjević
10.1007/s13398-014-0178-2. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0178-2
pág. 267
On the subadditivity of Montesinos complexity of closed orientable 3-manifolds
Á. Lozano, R. Vigara
10.1007/s13398-014-0179-1. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0179-1
pág. 281
Commutators on power series spaces
A. Czyżak
10.1007/s13398-014-0180-8. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0180-8
pág. 295
Automorphisms of finite order of nilpotent groups III
B.A.F. Wehrfritz
10.1007/s13398-014-0181-7. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0181-7
pág. 303
Nonexistence and existence results for a 2nth-order discrete mixed boundary value problem
X. Liu, Y. Zhang, H. Shi
10.1007/s13398-014-0182-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0182-6
pág. 315
The isodiametric problem and other inequalities in the constant curvature 2-spaces
M.A. Hernández Cifre, A.R. Martínez Fernández
10.1007/s13398-014-0183-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0183-5
pág. 327
An optimal procedure for multiple hypotheses testing
J. de la Horra, M.T. Rodríguez-Bernal
10.1007/s13398-014-0184-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0184-4
pág. 337
Weighted Hardy inequalities, real interpolation methods and vector measures
R. del Campo, A. Fernández, A. Manzano, F. Mayoral, F. Naranjo
10.1007/s13398-014-0185-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0185-3
pág. 353
Berinde mappings in ordered metric spaces
E. Karapınar, K. Sadarangani
10.1007/s13398-014-0186-2. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0186-2
pág. 367
Common fixed points for generalized α-implicit contractions in partial metric spaces: consequences and application
H. Aydi, M. Jellali, E. Karapınar
10.1007/s13398-014-0187-1. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0187-1
pág. 385
Chaotic differentiation operators on harmonic functions and simple connectivity
K.C. Chan, G.R. Kadel, L. Pinheiro
10.1007/s13398-014-0188-0. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0188-0
pág. 395
Finding Riemann surfaces with several p-gonal morphisms
I. Cortázar, A.F. Costa
10.1007/s13398-014-0189-z. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0189-z
pág. 407
Geometric properties and continuity of the pre-duality mapping in Banach space
Z.H. Zhang, V. Montesinos, C.Y. Liu, W.Z. Gong
10.1007/s13398-014-0190-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0190-6
pág. 417
A note on the Mackey-star topology on a dual Banach space
A.J. Guirao, V. Montesinos
10.1007/s13398-014-0192-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0192-4
pág. 419
Complete monotonicity of functions involving the q-trigamma and q-tetragamma functions
F. Qi
10.1007/s13398-014-0193-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0193-3
pág. 431
New glimpses on convex infinite optimization duality
M.A. Goberna, M.A. Llópez, M. Volle
10.1007/s13398-014-0194-2. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0194-2
pág. 451
Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes
A. Romero, R.M. Rubio, J.J. Salamanca
10.1007/s13398-014-0195-1. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0195-1
pág. 461
Spaceability and algebrability in the theory of domains of existence in Banach spaces
T.R. Alves
10.1007/s13398-014-0191-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0191-5
pág. 471
Some relations between n-tuple fixed point and fixed point results
G. Soleimani Rad, S. Shukla, H. Rahimi
10.1007/s13398-014-0196-0. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0196-0
pág. 483
A rational iterated function system for resolution of univariate constrained interpolation
P. Viswanathan, A.K.B. Chand, M.A. Navascués
10.1007/s13398-014-0197-z. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0197-z
pág. 511
Geometrical evolution of volcanoes: a theoretical approach
A. Arjona, J.I. Díaz
10.1007/s13398-014-0198-y. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0198-y
pág. 535
The number of twists with large torsion of an elliptic curve
F. Najman
10.1007/s13398-014-0199-x. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0199-x
pág. 549
Erratum to: The number of twists with large torsion of an elliptic curve
F. Najman
10.1007/s13398-014-0208-0. Avaliable on line at http://link.springer.com/article/10.1007/s13398-014-0208-0
pág. 551
A Kowalski-Słodkowski theorem for 2-local *-homomorphisms on von Neumann algebras
M. Burgos, F.J. Fernández-Polo, J.J. Garcés, A.M. Peralta
10.1007/s13398-014-0200-8. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0200-8
pág. 569
Groups with Chernikov factor-group by hypercentral
L.A. Kurdachenko
10.1007/s13398-014-0201-7. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0201-7
pág. 581
The variational analysis of a nonlinear anisotropic problem with no-flux boundary condition
G.A. Afrouzi, M. Mirzapour, V.D. Rădulescu
10.1007/s13398-014-0202-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0202-6
Preliminary communication
pág. 597
A nonstandard Volterra difference equation for the SIS epidemiological model
J.M.-S. Lubuma, Y.A. Terefe
10.1007/s13398-014-0203-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0203-5
Original papers
pág. 603
Existence and data dependence of the fixed points of generalized contraction mappings with applications
M. Abbas, B. Ali, A. Rashid Butt
10.1007/s13398-014-0204-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0204-4
pág. 623
Copies of c0 in the space of Pettis integrable functions revisited
M. Legua, L.M. Sánchez Ruiz
10.1007/s13398-014-0205-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0205-3
pág. 627
Iterative approximation for split equality fixed point problem for family of multivalued mappings
Y. Shehu
10.1007/s13398-014-0207-1. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0207-1
pág. 645
Some companions of Fejér’s inequality for convex functions
K.-L. Tseng, S.-R. Hwang, S.S. Dragomir
10.1007/s13398-014-0206-2. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0206-2
pág. 657
Duals of variable exponent Hörmander spaces (0<pp+≤1) and some applications
J. Motos, M.J. Planells, C.F. Talavera
10.1007/s13398-014-0209-z. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0209-z
pág. 669
On the degeneration of some 3-manifold geometries via unit groups of quaternion algebras
M.T. Lozano, J.M. Montesinos-Amilibia
10.1007/s13398-014-0210-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0210-6
pág. 717
On Gruenhage spaces, separating σ-isolated families, and their relatives
F. García, M.A. Melguizo Padial
10.1007/s13398-014-0211-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0211-5
pág. 731
Weighted estimates for multilinear commutators of generalized Calderón-Zygmund operators
P. Zhang, J. Sun
10.1007/s13398-014-0212-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0212-4
pág. 747
On a conjecture of Lapidus and van Frankenhuysen
G. Mora, J.M. Sepulcre, T. Vidal
10.1007/s13398-014-0213-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0213-3
Erratum
pág. 759
Erratum to: On odd rank integral quadratic forms: canonical representatives of projective classes and explicit construction of integral classes...
J.M. Montesinos-Amilibia
10.1007/s13398-015-0220-z. Avaliable on line at link.springer.com/article/10.1007/s13398-015-0220-z